FROM OUR EXPERTS
Most people these days don’t relate their mood or psychological health to their diet. However, as I’ve written about in previous postings, brain health can and is affected by what you put into your physical body on a daily basis. It’s extremely important that you are getting enough of the vital nutrients your body needs to keep you healthy both physically and mentally. In particular, psychological problems such as depression are often treated with prescription drugs without looking into nutritional deficiencies that could be at the root cause. One such deficiency that I’d like to talk about in detail, based on my own experience and subsequently increased knowledge of, is Vitamin B-12.
As many who read my postings know, I am primarily vegan and at a higher risk for deficiency in B-12. However, because I live in Argentina where I can’t obtain good quality, absorbable supplement forms of B-12, I was not surprised to find out that I was deficient...
Generic Name: CYANOCOBALAMIN - INJECTION Pronounced: (SYE-an-oh-koe-BAL-a-min) Cyanocobalamin (Vitamin B-12) Inj Precautions
Before using cyanocobalamin, tell your doctor or
pharmacist if you are allergic to it; or to cobalt; or if you have any other
allergies. Your doctor may recommend that you receive a smaller test dose
before starting your regular dose. This product may contain inactive
ingredients, which can cause allergic reactions or other problems. Talk to your
pharmacist for more details.
Before using this medication, tell your doctor or
pharmacist your medical history, especially of:
low potassium blood levels (hypokalemia)
a certain blood disorder (polycythemia vera)
a certain eye disease (Leber's disease)
other vitamin/mineral deficiencies (especially folic acid and
This product may contain aluminum, which can infrequently
build up to dangerous levels in the body. The risk may be increased ...
I have been troubled with migraine for a number of years. I have also been diagnosed with B12 deficiency. About two (2) years or so ago I started having these tightening feeling in my head. When I went to my doctor he said that I was having seizures, which was as a result of my B12 deficiency. Also when I have headaches my sight deteriorates each time that happens.
I take B12 injections once per month and also I take Tripletal 300 mg. Can you tell me if my sight will stop deteriorating and if I will ever stop taking the Tripletal tablets. I hope that this does not prevent me from conceiving.
Thanks in advance, Janice.
Your questions are excellent but frankly, not answerable. It would require foretelling the future. Have you ha d an ophthalmologic exam? I also do not know of a strong relationship between B12 deficiency and seizures. Any medication usage during pregnancy has to be discussed with th...
You should know
Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.